Alert archive / Louisiana / Small Craft Advisories in 2013
Small Craft Advisory 21, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Mar 9, 2013, 8:44 AM CST. It took effect at Mar 9, 2013, 6:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2013, 8:44 AM CST (14:44 UTC)
- In effect from
- Mar 9, 2013, 6:00 PM CST
- Expired
- Mar 11, 2013, 4:03 PM CDT
- In force
- 45 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
823 WHUS74 KLCH 091444 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 844 AM CST SAT MAR 9 2013 ...WINDS WILL STRENGTHEN THIS EVENING AHEAD OF A COLD FRONT... .SOUTHERLY WINDS WILL STRENGTHEN AND SEAS WILL BUILD THIS EVENING INTO SUNDAY AS A COLD FRONT APPROACHES THE AREA. WINDS WILL LIGHTEN BRIEFLY SUNDAY NIGHT AS THE COLD FRONT CROSSES THE COASTAL WATERS...WITH STRONG OFFSHORE FLOW FOLLOWING IN ITS WAKE. GMZ470-472-475-092300- /O.NEW.KLCH.SC.Y.0021.130310T0000Z-130312T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 844 AM CST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM CST THIS EVENING TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST THIS EVENING TO 7 AM CDT TUESDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
714 WHUS74 KLCH 092155 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 355 PM CST SAT MAR 9 2013 ...STRONG SOUTHERLY WINDS EXPECTED TONIGHT AHEAD OF A COLD FRONT... .SOUTHERLY WINDS WILL STRENGTHEN AND SEAS WILL BUILD THIS EVENING INTO SUNDAY AS A COLD FRONT APPROACHES THE AREA. WINDS WILL LIGHTEN BRIEFLY SUNDAY NIGHT AS THE COLD FRONT CROSSES THE COASTAL WATERS...WITH STRONG OFFSHORE FLOW FOLLOWING IN ITS WAKE. GMZ470-472-475-100600- /O.CON.KLCH.SC.Y.0021.130310T0000Z-130312T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 355 PM CST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND SEAS: TONIGHT THROUGH SUNDAY. SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. MONDAY AND MONDAY NIGHT. NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
255 WHUS74 KLCH 100300 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 900 PM CST SAT MAR 9 2013 ...STRONG SOUTHERLY WINDS EXPECTED TONIGHT AHEAD OF A COLD FRONT... .SOUTHERLY WINDS WILL STRENGTHEN AND SEAS WILL BUILD THIS EVENING INTO SUNDAY AS A COLD FRONT APPROACHES THE AREA. WINDS WILL LIGHTEN BRIEFLY SUNDAY NIGHT AS THE COLD FRONT CROSSES THE COASTAL WATERS...WITH STRONG OFFSHORE FLOW FOLLOWING IN ITS WAKE. GMZ450-452-455-101300- /O.EXB.KLCH.SC.Y.0021.130310T0600Z-130312T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 900 PM CST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT CST TONIGHT TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST TONIGHT TO 7 PM CDT MONDAY. * WINDS AND SEAS: TONIGHT THROUGH SUNDAY AFTERNOON...SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS...WITH SEAS 3 TO 7 FEET. SUNDAY NIGHT THROUGH MONDAY AFTERNOON...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 2 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-101300- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 900 PM CST SAT MAR 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND SEAS: TONIGHT THROUGH SUNDAY AFTERNOON. SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. SUNDAY NIGHT THROUGH MONDAY NIGHT. NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
080 WHUS74 KLCH 100903 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 403 AM CDT SUN MAR 10 2013 ...STRONG SOUTHERLY WINDS EXPECTED TONIGHT AHEAD OF A COLD FRONT... .MODERATE SOUTHERLY WINDS AND SEAS WILL PERSIST TODAY...WITH THE APPROACH OF A COLD FRONT. SOUTHERLY WINDS WILL SHIFT NORTH WITH PASSAGE FRONT BY TONIGHT. GMZ470-472-475-101715- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 403 AM CDT SUN MAR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND SEAS: TONIGHT THROUGH SUNDAY AFTERNOON. SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. SUNDAY NIGHT THROUGH MONDAY NIGHT. NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-101715- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 403 AM CDT SUN MAR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: TONIGHT THROUGH SUNDAY AFTERNOON...SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS...WITH SEAS 3 TO 7 FEET. SUNDAY NIGHT THROUGH MONDAY AFTERNOON...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
568 WHUS74 KLCH 101748 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1248 PM CDT SUN MAR 10 2013 ...STRONG SOUTHERLY WINDS BECOMING NORTHWEST BEHIND THE COLD FRONT... .MODERATE SOUTHERLY WINDS AND SEAS WILL PERSIST TODAY...WITH THE APPROACH OF A COLD FRONT. SOUTHERLY WINDS WILL SHIFT NORTHWEST WITH PASSAGE OF THE FRONT. GMZ470-472-475-110200- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1248 PM CDT SUN MAR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND SEAS: SOUTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. TONIGHT THROUGH MONDAY NIGHT. NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-110200- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 1248 PM CDT SUN MAR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: SOUTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS...WITH SEAS 3 TO 7 FEET. TONIGHT THROUGH MONDAY AFTERNOON...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
681 WHUS74 KLCH 102046 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 346 PM CDT SUN MAR 10 2013 ...STRONG SOUTHERLY WINDS BECOMING NORTHWEST BEHIND THE COLD FRONT THIS EVENING... .MODERATE SOUTHERLY WINDS AND SEAS WILL PERSIST THROUGH THE EARLY EVENING...WITH THE APPROACH OF A COLD FRONT. WINDS WILL SHIFT NORTHWEST WITH PASSAGE OF THE FRONT BEFORE MIDNIGHT. GMZ470-472-475-110500- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 346 PM CDT SUN MAR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND SEAS: SOUTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. TONIGHT THROUGH MONDAY NIGHT. NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-110500- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 346 PM CDT SUN MAR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: SOUTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS...WITH SEAS 3 TO 7 FEET. TONIGHT THROUGH MONDAY AFTERNOON...NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
049 WHUS74 KLCH 110205 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 905 PM CDT SUN MAR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... .MODERATE OFFSHORE FLOW EXPECTED TO DEVELOP IN THE WAKE OF A COLD FRONT OVERNIGHT. WINDS AND SEAS ARE EXPECTED TO SETTLE LATE MONDAY INTO TUESDAY. GMZ470-472-475-111300- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 905 PM CDT SUN MAR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-111300- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 905 PM CDT SUN MAR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
618 WHUS74 KLCH 111256 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 756 AM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVER THE EASTERN WATERS... .WINDS WILL GRADUALLY DIMINISH IN THE WAKE OF THE COLD FRONT. HIGH PRESSURE WILL BUILD IN FROM THE WEST AND SETTLE OVER THE AREA. GMZ470-111400- /O.CAN.KLCH.SC.Y.0021.000000T0000Z-130312T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 756 AM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE DIMINISHING BELOW ADVISORY THRESHOLDS. $$ GMZ450-452-111400- /O.CAN.KLCH.SC.Y.0021.000000T0000Z-130312T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- 756 AM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE DIMINISHING BELOW ADVISORY THRESHOLDS. $$ GMZ472-475-111700- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 756 AM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-111700- /O.EXT.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 756 AM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
703 WHUS74 KLCH 111827 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 127 PM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVER THE EASTERN WATERS... .WINDS WILL GRADUALLY DIMINISH IN THE WAKE OF THE COLD FRONT. HIGH PRESSURE WILL BUILD IN FROM THE WEST AND SETTLE OVER THE AREA. GMZ472-475-112300- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 127 PM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS AND SEAS: NORTHWEST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-112300- /O.CON.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 127 PM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS AND SEAS: NORTHWEST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
767 WHUS74 KLCH 112103 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 403 PM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVER THE EASTERN WATERS... .WINDS WILL GRADUALLY DIMINISH IN THE WAKE OF THE COLD FRONT. HIGH PRESSURE WILL BUILD IN FROM THE WEST AND SETTLE OVER THE AREA. GMZ455-472-475-112215- /O.CAN.KLCH.SC.Y.0021.000000T0000Z-130311T2300Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 403 PM CDT MON MAR 11 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALL BELOW 21 KNOTS ACROSS THE COASTAL WATERS, HOWEVER SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH THE EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 5:57 AM CST, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 9, 5:57 AM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
557 AM CST SAT MAR 9 2013
.AVIATION...A SOUTHERLY RETURN FLOW IS SETTING UP ACROSS THE AREA
AS THE MID AND UPPER LEVEL RIDGE PASSES ON BY TO THE EAST.
LOW LEVEL MOISTURE IS POISED TO MOVE IN FROM THE COAST ALONG WITH
SOME GUSTY SOUTHEAST WINDS AS THE GRADIENT TIGHTENS IN RESPONSE TO
LOW PRESSURE MOVING INTO THE SOUTHERN PLAINS.
MULTI LAYERED CLOUD DECKS WILL GRADUALLY LOWER TO IFR AT LCH AND
MVFR FOR THE REMAINDER OF THE TERMINAS DURING THE DAY. CIGS LOWER
TO IFR FOR THE COASTAL TERMINALS TNITE.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 358 AM CST SAT MAR 9 2013/
SYNOPSIS...
DOME OF HIGH PRESSURE VICINITY APALACHICOLA FL...RIDGES SOUTHWARD
THROUGH THE YUCATAN CHANNEL. THIS HIGH PRESSURE SYSTEM WILL CONTINUE
ITS TRAVELS EAST...ALLOWING A CANADIAN COLD FRONT TO ADVANCE
THROUGH THE WESTERN GULF COAST STATES BY SUNDAY EVENING.
FURTHER-UP...A CUTOFF LOW...SITUATED NEAR THE FOUR CORNERS REGION
..WILL CONTINUE ITS TRAVEL NORTHEAST...REACHING SOUTHWEST IOWA BY
EARLY EVENING SUNDAY.
DISCUSSION...
THE CLOCKWISE CIRCULATION...ON THE WARM SIDE OF THE AFOREMENTIONED
DOME OF HIGH PRESSURE...IS STEERING CARIBBEAN AIR THROUGH THE
WESTERN GULF OF MEXICO.
FURTHER-UP...TRAVELING PACIFIC SHORTWAVES...ASSOCIATED WITH THE
AFOREMENTIONED CUTOFF SYSTEM...ARE TRANSPORTING PACIFIC CIRRUS
THROUGH THE FORECAST AREA.
FOR TODAY...(DESPITE THE CIRRUS) THE SURFACE TEMPERATURES WILL BE
RUNNING ABOUT SEASONAL FOR EARLY MARCH. THE SURFACE HUMIDITIES
WILL BE RUNNING ABOVE NORMAL...DUE TO ADVECTING CARIBBEAN AIR.
STREAMER SHOWERS ARE POSSIBLE.
FOR TONIGHT... HE MOISTENING-UP WILL BE ONGOING. THE OVERNIGHT
TEMPERATURES WILL BE RUNNING ABOUT 10 DEGREES ABOVE NORMAL.
FOR SUNDAY...THE ENVIRONMENT (AS DEPICTED BY THE GFS MODEL) WITHIN
THE PREFRONTAL WARM SECTOR WEDGE IS AS FOLLOWS:
MOISTURE...DEEPENING ACROSS THE AREA. THE PRECIPITABLE WATER WILL BE
RUNNING BETWEEN 1.5 AND 1.8 INCHES (OVER 2 STANDARD DEVIATIONS
ABOVE THE MARCH BENCHMARK NORMAL).
SHEAR...MODERATE VERTICAL WIND SHEAR WITHIN FRONTAL ZONE. A LOW
LEVEL JET WILL TOP THE AFTERNOON BOUNDARY LAYER.
COMBINED LIFT...ADEQUATE. THE FRONTAL LIFT WILL PHASE IN WITH
SYNOPTIC LIFT ATTENDING A DIFLUENT SOUTHWESTERLY FLOW ALOFT.
INSTABILITY...REMAINS THE LIMITING FACTOR. THE GFS DEPICTS A
BREAKING DOWN OF THE ADVECTION INVERSION (ASSOCIATED WITH THE
ADVECTING CARIBBEAN AIR). THE SURFACE-BASED CAPE WILL BE RUNNING
BETWEEN 500 AND 1000 JOULES PER KG.
PRE-FRONTAL SHOWERS AND THUNDERSTORMS...ORGANIZED IN LINES...ARE
EXPECTED TO EVOLVE ON SUNDAY. THE PRIMARY THREAT IS EXPECTED TO BE
LOCALIZED FLOODING RAIN. ISOLATED DAMAGING WINDS ARE ALSO
POSSIBLE... ESPECIALLY NEAR THE FRONT.
MARINE...
THE ACTUAL TIDES WILL BE RUNNING ABOUT A FOOT ABOVE THE TIDE TABLE
VALUES. MINOR COASTAL FLOODING IS POSSIBLE... ESPECIALLY AT THE
TIME OF THE HIGHER HIGH TIDE ( FROM MIDNIGHT SUNDAY TO EARLY
MORNING SUNDAY).
OTHERWISE...THE WINDS AND SEAS WILL BE ON THE INCREASE...FROM WEST
TO EAST. THE COMBINED WAVE DIRECTION WILL BE OUT OF THE SOUTHEAST...
WITH A DOMINANT WAVE PERIOD OF 4 TO 5 SECONDS.
21
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 72 61 72 46 64 / 20 20 80 80 10
KBPT 72 62 70 45 63 / 20 20 80 60 10
KAEX 72 60 71 44 61 / 10 20 80 80 10
KLFT 72 62 76 52 64 / 10 20 60 80 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: EAST CAMERON...IBERIA...LOWER ST. MARTIN...
ST. MARY...VERMILION...WEST CAMERON.
TX...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: JEFFERSON.
GM...SMALL CRAFT ADVISORY FROM 6 PM CST THIS EVENING TO 7 AM CDT
TUESDAY FOR THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION THROUGH THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 9, 4:17 AM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 417 AM CST SAT MAR 9 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 101200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 417 AM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THE COASTAL MARSHES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CANADIAN FRONT WILL TRAVEL THROUGH THE WESTERN UPPER GULF COAST STATES BY SUNDAY EVENING. PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SUNDAY. THE PRIMARY THREAT WILL BE LOCALIZED FLOODING RAIN. ISOLATED DAMAGING WINDS ARE ALSO POSSIBLE... ESPECIALLY NEAR THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-101200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 417 AM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE FARSHORE WATERS. A SMALL CRAFT ADVISORY IS LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CANADIAN FRONT WILL TRAVEL THROUGH THE COASTAL WATERS BY SUNDAY EVENING. PRE-FRONTAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SUNDAY. THE PRIMARY THREAT WILL BE ISOLATED DAMAGING WINDS... ESPECIALLY NEAR THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 2:50 AM CST | Wind Advisory | LCH | Cameron, Saint Martin | 15 hr |
Nearby
Small Craft Advisories in Louisiana, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.